# SDR ASMF200410013

- Difficulty date: October 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 44,954 hours, 28,471 cycles
- Engine: Pwa JT8D219
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 10000165101
- Part serial: 1211
- Condition: Failed
- Location: Nr 1
- Part time: 12,736 hours, 7,537 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE STALL INDICATION FAILURE LIGHTS TURNED ON CONSTANTLY. DURING TEST IT WAS DETECTED THAT COMPUTERS REPORTED TX POS FLAPS AND SYSTEM DIFFERENCE FLAPS FAILURES.  AIRCRAFT WAS SENT TO THE HANGAR AND POSITION FLAPS TRANSMITTERS WERE REPLACED IAW MM.  DURING OVERNIGHT SERVICE WAS DETECTED DIFFERENCE IN TRANSMITTERS ANGLE ATTACK SIGNAL.  BOTH TRANSMITTER ANGLE ATTACKS WERE REPLACED AND STALL COMPUTERS WERE TESTED IAW MM 34-19-00 AND 34-19-01, ALL CORRECT.
